# SDR CALA2019030800368

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 79,820 hours, 20,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 140N20021059
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BODY FAIRING SUPPORT BRACKET HAS 1IN CRACK AT BS 1300 STR 21L REF N/R 9889215 CUTOUT DAMAGED AREA FABRICATED AND INSTALLED REPAIR PARTS REF SRM 53-60-71 FIG 201.
